# SDR AALA202310166787

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A320*
- Aircraft serial: 4050
- Aircraft time: 42,959 hours, 17,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT STATES 2R FLASHLIGHT IS NOT FLASHING. MAINTENANCE REPLACED FLASHLIGHT ( AALA202310166787) AND FLASHLIGHT HOLDER / BRACKET (AALA202310163289).
